# SDR SWAA2023031300399

- Difficulty date: February 7, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOC. STA 312 TO STA 328 AND RBL 31 FWD GALLEY AND LAV 2023-112818<[01] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOC. STA 312 TO STA 328 AND RBL 31 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02 AND DGW: 141A5400 REV: - SHEET: 26. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED ESTEP 1  REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOC. STA 312 TO STA 328 AND RBL 31 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02 AND DWG: 141A5400 REV: - SHEET: 26. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOC. STA 312 TO STA 328 AND RBL 31 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02 AND DWG: 141A5400 REV: - SHEET: 26. SEE INDIVIDUAL SIGN OFF BELOW. RII
